Electron. J. Diff. Eqns., Vol. 1998(1998), No. 25, pp. 1-14.

Global attractor and finite dimensionality for a class of dissipative equations of BBM's type

M.A. Astaburuaga, C. Fernandez, E. Bisognin, & V. Bisognin

In this work we study the Cauchy problem for a class of nonlinear dissipative equations of Benjamin-Bona-Mahony's type. We discuss the existence of a global attractor and estimate its Hausdorff and fractal dimensions.

Submitted April 20, 1998. Published October 13, 1998.
Math Subject Classification: 35B40.
Key Words: Periodic solution, global attractor, dimension of attractor.

Show me the PDF file (144 KB), TEX file, and other files for this article.

M.A. Astaburuaga \& C. Fernandez
Facultad de Matematica, Pontificia Universidad Catolica de Chile
Av. Vicuna Mackenna 4860, Casilla 306,
Santiago, Chile.
E. Bisognin (evbisog@zaz.com.br) & V. Bisognin
Departamento de Ciencias Exatas, Faculdades Franciscanas
Rua dos Andradas 1614, 97010-032,
Santa Maria - RS, Brasil.

Return to the EJDE home page